# SDR 00FDEA00273

- Difficulty date: April 19, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 69101804
- Condition: Worn
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, GEAR HANDLE DOWN, HEARD NOISE.  FELT MUSHY.  NOSE GEAR AND NOSE DOORS UNSAFE RED LIGHT ON RECYCLED GOT GOOD IND ON ALL 3 GEAR.  LANDING GEAR CONTROL HANDLE CABLE TENSION LOW.  ADJUSTED PER MM 32-31-000-5 PG 501-505.  REMOVED AND REPLACED SELECTOR VALVE ACTUATION LINK ROD PER MM 32-31-031-4.
